MathSciNet Relay Station
MathSciNet bibliographic data
MR2507624 (2011a:14050) 14G32 (14H25)
Harari, David; Szamuely, Tamás Galois sections for abelianized fundamental groups. With an appendix by E. V. Flynn. Math. Ann. 344 (2009), no. 4, 779–800.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement